# SDR SWAA2015050539301

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,584 hours, 63,570 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W998891220
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT DOOR LOWER EMER EXIT LIGHT INOPERATIVE.  R & R WIRE IAW SWPM & WDM.
